MAUDE Adverse Event Report: ACCURAY INCORPORATED RADIXACT TREATMENT DELIVERY SYSTEM

ACCURAY INCORPORATED RADIXACT TREATMENT DELIVERY SYSTEM
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was inadvertently exposed to the treatment fraction for 5.2 seconds when imaging was intended.
 
Additional Manufacturer Narrative
The treatment tab was opened before the mvct (mega volt computed tomography) was acquired.The user thought he was viewing the scan screen, so with the treat screen displayed, he turned the key to image and then pressed the start button on the status console.The patient was exposed to the treatment fraction for 5.2 seconds when imaging was intended.It is not yet known at this time if there wa a serious injury to the patient.Please note, this report was initially submitted under manufacturer number 3003893069-2023-00018 on 2023-dec-15.
 
Additional Manufacturer Narrative
An analysis was completed of the dose deviation that the patient received.The result of that analysis indicated some deviations in the intended dose for delivery in the specific fraction, but negligible deviation from the intended prescription dose, both to the target and to the oars (organs at risk).The incident was assessed as user error, particularly because the user continued on the treat panel even though they were intending to scan the patient for positioning.The overall risk was acceptable and there was no serious injury to the patient.
 
Additional Manufacturer Narrative
Udi and date of manufacture correction: during a review it was discovered that the udi and date of manufacture was incorrectly typed into the service work order system.The information has now been corrected in the system and this report is being updated.See d4 and h4 of this report.

Brand Name
RADIXACT TREATMENT DELIVERY SYSTEM
Common Device Name
RADIXACT
Manufacturer (Section D)
ACCURAY INCORPORATED
1240 deming way
madison WI 53717
Manufacturer (Section G)
ACCURAY INCORPORATED
1240 deming way
madison WI 53717
Manufacturer Contact
daniel biank
1240 deming way
madison, WI 53717
MDR Report Key18677907
Report Number3003873069-2023-00018
Device Sequence Number7352654
Product Code IYE
UDI-Device Identifier00811376030009
UDI-Public010081137603000911190311
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K223159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2023
Supplement Date Received by Manufacturer12/05/2023
Not provided
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date02/09/2024
09/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown